Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 215-226
http://dx.doi.org/10.1155/S104895330100017X

Optimal linear filtering of general multidimensional Gaussian processes and its application to Laplace transforms of quadratic functionals

1Institute for Information Transmission Problems, Bolshoi Karetnii per. 19, Moscow 101447, Russia
2Université J. Fourier, Laboratoire de Modélisation et Calcul, BP 53, Grenoble Cedex 9 38041, France

Received 1 July 2000; Revised 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Kleptsyna and A. Le Breton, “Optimal linear filtering of general multidimensional Gaussian processes and its application to Laplace transforms of quadratic functionals,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 215-226, 2001. doi:10.1155/S104895330100017X